# SDR 99ZZZX733

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153GA
- Make and model: Beech 1900C
- Aircraft serial: UB34
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Ajdust
- Location: Power Levers
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FPO/MIA - FLT 7410 - PILOT REPORT:  CANNOT SILENCE WARNING HORN FOR GEAR.  ADJUSTED BOTH LEFT AND RIGHT POWER LEVER SWITCHES. (X)
